# SDR CA131213007

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 2,454 hours
- Engine: Wilint FJ44
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hyd Pump
- Component: Pump
- Component part number: 99123922
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PUMP SEALS FAILED VERY QUICKLY AFTER INSTALLATION.
